# SDR ASAA2013031694164

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,044 hours, 7,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1694 WOULD NOT POWER THE FLOOR PROXIMITY LIGHTS AT THE RT & LT FWD OVER WING EMERGENCY EXIT DOORS REPLACED BATTERY PACK & OPS CHECKED GOOD.
